# SDR SIMA20141104001

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,336 hours, 20,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2025
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH AT MLI SELECTED FLAPS  45 DEGREES THE FLAP TOOK A LONG TIME TO COME DOWN.  AFTER THEY GOT TO 40 DEGREES GOT FLAP LOW SPEED MSG.  50 FT BEFORE LANDING GOT FLAP FAIL MSG.  ELECTED TO LAND INDICATED 45 DEGREES.  R & R FECU IAW AMM 27-53-02.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
